Couldn't find what you looking for?

TRY OUR SEARCH!

My friend's like to ask me medical questions because I am about to be in med school, but I couldn't answer this one...any help?

"I have been on 70 mg of methadone for a little over the year. I decided to start detoxing a while ago. The clinic told me to do it 5 mg every 2 weeks, but I wasn't down with taking half a year to detox. So I decided to do it 5 mg a week. So everything was smooth sailing until I got down to 20 mg. The drop from 20-->15 was difficult and the next drops from 15->10 and 10-->5 were even harder. So now this is my first week on 5 mg a week and I am defiinitely getting the DEATHADONE withdrawl symptoms.

THE POINT OF THE POST IS...I am going out of town for a week this Sunday and I will no longer be prescribed methadone. I am scared that my withdrawl symptoms will be so much that they will mess up my ski vacation. My friend is gonna give me a few of his suboxones to take...

1) What dosage should I take them?

2) When should I start taking them?

3) How long should I take them?

4) And if I only take them for a week, will I still get withdrawl symptoms from the methadone or the suboxone?

Thank so much!"

Loading...

you shud take the subox for at least 2 weeks, then taper off of it as well,
Reply

Loading...